# SDR RRXA003242

- Difficulty date: October 18, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DAMAGE TO THE 3RD TRACK FROM RIGHT O/B SIDE BETWEEN STA''S 859 & 879, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
